Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on countably paracompact spaces and metrization


Author: C. E. Aull
Journal: Proc. Amer. Math. Soc. 16 (1965), 1316-1317
MSC: Primary 54.50; Secondary 54.35
MathSciNet review: 0185575
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.50, 54.35

Retrieve articles in all journals with MSC: 54.50, 54.35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0185575-1
Article copyright: © Copyright 1965 American Mathematical Society